| Catalog Number |
CS-15192-VFE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2024, the doctor found the pinch clamp broken during used on the patient." the patient was reported as fine.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Upon investigation of the returned sample, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 24 may 2024, should be retracted.